# SDR AWXA200600039

- Difficulty date: December 21, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER CLIP CRACKED, .5 INCHES, AT BS 685 AND STR 4R.  MAINTENANCE REMOVED AND ISNTALLED NEW CLIP AT BS 685 AND STR 4R IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND FIG 12.
